# SDR K11A2018110872602

- Difficulty date: October 16, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 44,386 hours, 24,784 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER FWD END OF MAIN CARGO DOOR STA 480 ADJACENT TO FWD MCD ACTUATOR LINK ROD
